# SDR DALA2024102410372

- Difficulty date: October 21, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N912DU
- Make and model: Boeing 737932ER
- Aircraft serial: 64883
- Aircraft time: 17,941 hours, 7,253 cycles
- System (JASC): 5755 · Spoilers
- Part: Bushing
- Condition: Worn
- Location: Nr 8 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0620625) #8 SPOILER HARDWARE ALL HAT BUSHINGS WORN (FOR BOTH IB HNGES, HARDWARE IN BAG ATTACHED TO A/C HINGE) ALSO SPLIT SPHERICAL BEARING ON ROD END ACTUATOR SHOWS SOME WEAR. C/W ERA 621707-14 REV ORIGINAL.
